# SDR UIEA2019082805310

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,637 hours, 17,024 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT EICAS MESSAGE AND INOP LIGHT ON OVERHEAD PANEL CAME ON AFTER LANDING.  DURING TROUBLESHOOTING, FOUND 2 SHIELDED WIRES FROM TERMINAL BOARD T234, FA2 AND FC2 NOT CONNECTED FOR WIRES W624-203B AND W624-202R. RESOLDERED IAW SWPM 20-10-15. PERFORMED ENGINE RUNS IAW AMM 71-00-00. TURNED OFF APU AND RESTARTED TWICE, NO ISSUES WERE FOUND. OK FOR SERVICE. )
